On the Boundedness of Topological Categories.
Manuscripta mathematica, Tome 12 (1974), pp. 205-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1974__12_154238,
author = {Manfred Bernd Wischnewsky},
title = {On the {Boundedness} of {Topological} {Categories.}},
journal = {Manuscripta mathematica},
pages = {205--216},
year = {1974},
volume = {12},
zbl = {0284.18004},
url = {http://geodesic.mathdoc.fr/item/MM2_1974__12_154238/}
}
Manfred Bernd Wischnewsky. On the Boundedness of Topological Categories.. Manuscripta mathematica, Tome 12 (1974), pp. 205-216. http://geodesic.mathdoc.fr/item/MM2_1974__12_154238/